Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Skipper

stupid doxycycline !!!!!!

Recommended Posts

Ive been on it for 3 days and things are getting worse, even thou im using my other meds- so this is the initial breakout?

Share this post


Link to post
Share on other sites

DCN and TCN are very similar. DCN dosing is typically less frequent.

Don't freak out about the breakout...on average, you need to give the thing a couple months before you'll see any real results.

Share this post


Link to post
Share on other sites

DCN and TCN are very similar. DCN dosing is typically less frequent.

Don't freak out about the breakout...on average, you need to give the thing a couple months before you'll see any real results.

I've been on Doxy since the end of April... trust me 3 days is way too early to see any positive results. Sorry :doubt:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×